Isomorphism on Complementary Fuzzy Graphs

Main Article Content

Mr. B. Senthilkumar, R. Maria Amala Jothi

Abstract

In this thesis, the order, size and degree of the nodes of the isomorphic fuzzy graphs are analysed. Isomorphism between fuzzy graphs are examined. Some properties of self-complementary and self-weak complementary fuzzy graphs are reviewed.

Article Details

How to Cite
Mr. B. Senthilkumar, R. Maria Amala Jothi. (2019). Isomorphism on Complementary Fuzzy Graphs. International Journal on Future Revolution in Computer Science &Amp; Communication Engineering, 5(8), 99–102. Retrieved from https://ijfrcsce.org/index.php/ijfrcsce/article/view/2022
Section
Articles